# SDR UALA2011020700649

- Difficulty date: February 6, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 48,364 hours, 5,883 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Saturated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE. SEAT ROWS 45 THRU 51 LT, DOOR 4 LT FWD. EXIT SIGN, DOOR 4 RT AFT EXIT SIGN, LOWER WALL EMERGENCY LIGHT ACROSS DOOR 4 LT, AND DOOR 4 GALLEY AREA LOWER WALL EMERGENCY LIGHT. THIS IS A REPETITIVE PROBLEM IN THIS SPECIFIC AREA ON ACFT.   FOUNDED ELECTRICAL RIBBON CABLE IN A SMELLY INFESTED WET-SWAMP LIKE AREA UNDER RUBBER FLOOD MAT. DRIED AREA. RECONNECTED CONNECTOR & SECURED BACK TO FLOOR IAW IPC.  CHECKS NORMAL.
